UNDER THE SUN AND ON THE WATER

LAND & WATER RECREATION

Providing Free Demos of Land and Lake Activities Led by Expert Instructors and Outfitters

Fifteen local organizations have partnered with the Moraine State Park Regatta and T-Mobile to provide free, eco-recreational activities for attendees of all ages. Get Moving! Moraine presented by T-Mobile will show off Moraine State Park’s natural beauty while introducing participants to a new activity that they can do at the park in the future. Lessons and outings available for attendees throughout the weekend will include kayaking, stand up paddleboarding, sailboat rides, guided hikes, yoga, tai chi and more. A full schedule of available events is linked below and free sign-ups are now available. All attendees must register for activities online and sign a general waiver to participate. See the full schedule page for age requirements and additional information about each activity.

The Regatta is also proud to include several Get Moving! Moraine activities aimed at promoting senior health and wellness, thanks to a partnership with PA Lottery. See the sign up link for details.

Get Moving! Moraine Schedule

 

Friday 8/6: 4 PM – 8 PM

4 – 7:00 PM
General Kayaking with Venture Outdoors (Every Hour)

4:00 PM
Yoga with Yoga on Main

5:30 PM
Yoga with Yoga on Main
All Ages Hike with Venture Outdoors

6:00 PM
Family Hike with Hikerbabes (Meet at Hilltop Trial)

7:00 PM
Sunset Yoga Flow with Shakti Yoga
SUP Yoga with SUP Yoga PGH

 

Saturday 8/7: 10 AM – 10 PM

10:00 AM
Group Kayaking Paddle with Carried Away
Yoga with Yoga on Main

10:30 AM
Women’s Hiking with Hikerbabes

11 AM – 3 PM
General Kayaking with Venture Outdoors (Every Hour)

11:00 AM
SUP Yoga with SUP Yoga PGH

11:00 AM – 3:30 PM
Intro to Sailing with Moraine Sailing Club (Every 30 Minutes)

11:30 AM
Yoga Flow with Shakti Yoga

12:30 – 4:30 PM
Archery with DCNR (Every 30 Minutes)

1 – 5:00 PM
Intro to Kayaking Paddle with Carried Away (Every Hour)

2:30 PM
SUP 101with SurfSUP Adventures

3:00 PM
Taekwondo Demonstration and Lesson with Master Connell’s ATA (Stage Area)

4:00 PM
SUP 101 with SurfSUP Adventures
Yoga with Yoga on Main

5:30 PM
Meditation with Full Psych Adventure Team
Women’s Hike with Hikerbabes

6:00 PM
Intermediate Level Hike with Full Psych Adventure Team
Tai Chi with Butler YMCA

7:30 PM
Sunset Yoga with Yoga on Main

 

Sunday 8/8: 10AM – 6PM

10:00 AM
Group Kayak Paddle with Carried Away
Intermediate Level Hike with Full Psych Adventure Team
SUP with Your Pup with Full Psych
Yoga Flow with Shakti Yoga

11:00 AM – 3:30 PM
Intro to Sailing with Moraine Sailing Club (Every 30 Minutes)

11:00 AM
Senior Kayaking with Venture Outdoors

11:30 AM
Yoga with Yoga on Main

12 – 3:00 PM
General Kayaking with Venture Outdoors (Every Hour)

12:00 PM
Zumba with Butler YMCA

12:30 – 4:30 PM
Archery with DCNR (Every 30 Minutes)

1:00 PM
Yoga Stretch with Butler YMCA

1 – 5:00 PM
Intro to Kayaking Paddle with Carried Away (Every Hour)

1:30 PM
Bootcamp with Butler YMCA

2:00 PM
Tai Chi with Butler YMCA

2:30 PM
Dynamic Yoga with Full Psych Adventure Team

4:00 PM
Yoga with Yoga on Main

5:00 PM
Yoga with Yoga on Main
Senior Hike with Hikerbabes

Recreation Gallery

Testimonial Icon

Lots of fun, free events for children! The best was the fishing and paddle boards!
2019 Regatta Attendee

Become a Sponsor

The Regatta invites you to become a sponsor to help make this community event possible.

Pin It on Pinterest

Share This